# SDR ASAA12511016

- Difficulty date: January 30, 2012
- Submitted: February 1, 2012
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 16,923 hours, 5,209 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102AS
- Part serial: 16N1HM
- Condition: Faulty
- Location: Cockpit
- Part time: 16,941 hours, 5,216 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FIRST DIGIT ON THE GLARE SHIELD HEADING SELECTOR "FLUTTERS" (CONTINUALLY BLINKS VERY FAST) NO OTHER DIGITS ON GLARE SHIELD SELECTORS "FLUTTER".  REPLACED MCP REF MM 22 11 34 OPS CHECK NORMAL.  ACCOMPLISHED ALL MCP LWMP CHECKS REF LWMP CHECKLIST MM 22 00 01, NO FAULTS.  A/C REMAINS CATIIIA AUTOLAND & HGS.
